# SDR 03FDEA02206

- Difficulty date: December 17, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-200
- Aircraft serial: 21849
- Aircraft time: 36,024 hours, 24,445 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Skin
- Condition: Corroded
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WHILE WORKING FLOOR CLOSE FOUND CORROSION ON CENTER TANK   SKIN BS 825 LBL 10.
